# SDR AALA20040351

- Difficulty date: March 3, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY LIGHTS AT PARTITION BETWEEN L4/R4 DOORS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT PARTITION BETWEEN L4/R4 DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
